# SDR DALA1118289870

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200 TO 285 LBL 22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION ON SEAT TRACK IAW DC9 SRM 51-10-3.  ORIGINAL THICKNESS WAS .090 IAW DC9 SRM 53-23-0 FIG 4.  AFTER BLEND THICKNESS IS .029.  OUT OF LIMITS IAW DC9 SRM 53-01.  SEAT TRACK REMOVED, FABBED AND INSTALLED FROM STA 200-303 ON WORKCARD 6C/271.
